About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 595848, 8 pages
http://dx.doi.org/10.1155/2014/595848
Research Article

A Shifted Jacobi-Gauss Collocation Scheme for Solving Fractional Neutral Functional-Differential Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 4 March 2014; Revised 29 March 2014; Accepted 29 March 2014; Published 15 April 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 A. H. Bhrawy and M. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Flandoli and C. A. Tudor, “Brownian and fractional Brownian stochastic currents via Malliavin calculus,” Journal of Functional Analysis, vol. 258, no. 1, pp. 279–306, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. L. Magin, C. Ingo, L. Colon-Perez, W. Triplett, and T. H. Mareci, “Characterization of anomalous diffusion in porous biological tissues using fractional order derivatives and entropy,” Microporous and Mesoporous Materials, vol. 178, pp. 39–43, 2013.
  3. A. H. Bhrawy and M. A. Alghamdi, “A shifted Jacobi-Gauss-Lobatto collocation method for solving nonlinear fractional Langevin equation involving two fractional orders in different intervals,” Boundary Value Problems, vol. 2012, article 62, 2012.
  4. M. D. Choudhury, S. Chandra, S. Nag, S. Das, and S. Tarafdar, “Forced spreading and rheology of starch gel: viscoelastic modeling with fractional calculus,” Colloids and Surfaces A, vol. 407, pp. 64–70, 2012. View at Publisher · View at Google Scholar
  5. A. Atangana and N. Bildik, “The use of fractional order derivative to predict the groundwater flow,” Mathematical Problems in Engineering, vol. 2013, Article ID 543026, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Ghomashi, S. Salahshour, and A. Hakimzadeh, “Approximating solutions of fully fuzzy linear systems: a financial case study,” Journal of Intelligent and Fuzzy Systems, vol. 26, pp. 367–378, 2014.
  7. F. Gao, X.-J. Lee, H. Tong, F. Fei, and H. Zhao, “Identification of unknown parameters and orders via cuckoo search oriented statistically by differential evolution for noncommensurate fractional-order chaotic systems,” Abstract and Applied Analysis, vol. 2013, Article ID 382834, 19 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Gao, X. Lee, F. Fei, H. Tong, Y. Deng, and H. Zhao, “Identification time-delayed fractional order chaos with functional extrema model via differential evolution,” Expert Systems with Applications, vol. 41, pp. 1601–1608, 2014.
  9. J. Deng and L. Ma, “Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 6, pp. 676–680, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Zhao, D.-F. Cheng, and X.-J. Yang, “Approximation solutions for local fractional Schrödinger equation in the one-dimensional Cantorian system,” Advances in Mathematical Physics, vol. 2013, Article ID 291386, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Zhao, D. Baleanu, C. Cattani, D.-F. Cheng, and X.-J. Yang, “Maxwell's equations on Cantor sets: a local fractional approach,” Advances in High Energy Physics, vol. 2013, Article ID 686371, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A.-M. Yang, Y.-Z. Zhang, C. Cattani et al., “Application of local fractional series expansion method to solve Klein-Gordon equations on Cantor sets,” Abstract and Applied Analysis, vol. 2014, Article ID 372741, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Jacobs and C. Harley, “Two hybrid methods for solving two-dimensional linear time-fractional partial differential equations,” Abstract and Applied Analysis. In press.
  14. Y. Z. Zhang, A. M. Yang, and X.-J. Yang, “1-D heat conduction in a fractal medium: a solution by the local fractional Fourier series method,” Thermal Science, vol. 17, no. 3, pp. 953–956, 2013.
  15. A. Atangana and S. B. Belhaouari, “Solving partial differential equation with space- and time-fractional derivatives via homotopy decomposition method,” Mathematical Problems in Engineering, vol. 2013, Article ID 318590, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. P. Tripathi, V. K. Baranwal, R. K. Pandey, and O. P. Singh, “A new numerical algorithm to solve fractional differential equations based on operational matrix of generalized hat functions,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 6, pp. 1327–1340, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. H. Bhrawy and M. M. Al-Shomrani, “A shifted Legendre spectral method for fractional-order multi-point boundary value problems,” Advances in Difference Equations, vol. 2012, article 8, 2012.
  18. Ş. Yüzbaşı, “Numerical solutions of fractional Riccati type differential equations by means of the Bernstein polynomials,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6328–6343, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Pedas and E. Tamme, “Numerical solution of nonlinear fractional differential equations by spline collocation methods,” Journal of Computational and Applied Mathematics, vol. 255, pp. 216–230, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. H. Bhrawy, “A new numerical algorithm for solving a class of fractional advection-dispersion equation with variable coefficients using Jacobi polynomials,” Abstract and Applied Analysis, vol. 2013, Article ID 954983, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two efficient generalized Laguerre spectral algorithms for fractional initial value problems,” Abstract and Applied Analysis, vol. 2013, Article ID 546502, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X. Ma and C. Huang, “Spectral collocation method for linear fractional integro-differential equations,” Applied Mathematical Modelling, vol. 38, no. 4, pp. 1434–1448, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Yang and Y. Huang, “Spectral-collocation methods for fractional pantograph delay-integrodifferential equations,” Advances in Mathematical Physics, vol. 2013, Article ID 821327, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. F. Yin, J. Song, Y. Wu, and L. Zhang, “Numerical solution of the fractional partial differential equations by the two-dimensional fractional-order Legendre functions,” Abstract and Applied Analysis, vol. 2013, Article ID 562140, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. F. Yin, J. Song, H. Leng, and F. Lu, “Couple of the variational iteration method and fractional-order legendre functions method for fractional differential equations,” The Scientific World Journal, vol. 2014, Article ID 928765, 9 pages, 2014. View at Publisher · View at Google Scholar
  26. M. Kamrani, “Numerical solution of stochastic fractional differential equations,” Numerical Algorithms, 2014. View at Publisher · View at Google Scholar
  27. E. H. Doha, A. H. Bhrawy, D. Baleanu, and R. M. Hafez, “A new Jacobi rational-Gauss collocation method for numerical solution of generalized pantograph equations,” Applied Numerical Mathematics, vol. 77, pp. 43–54, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  28. E. H. Doha, A. H. Bhrawy, M. A. Abdelkawy, and R. A. van Gorder, “Jacobi-Gauss-Lobatto collocation method for the numerical solution of 1+1 nonlinear Schrödinger equations,” Journal of Computational Physics, vol. 261, pp. 244–255, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. Tatari and M. Haghighi, “A generalized Laguerre-Legendre spectral collocation method for solving initial-boundary value problems,” Applied Mathematical Modelling, vol. 38, no. 4, pp. 1351–1364, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  30. W. Shao and X. Wu, “The numerical solution of the nonlinear Klein-Gordon and Sine-Gordon equations using the Chebyshev tau meshless method,” Computer Physics Communications, vol. 185, no. 5, pp. 1399–1409, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  31. E. H. Doha and A. H. Bhrawy, “An efficient direct solver for multidimensional elliptic Robin boundary value problems using a Legendre spectral-Galerkin method,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 558–571, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. E. H. Doha, A. H. Bhrawy, and R. M. Hafez, “On shifted Jacobi spectral method for high-order multi-point boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3802–3810, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. A. H. Bhrawy, E. Tohidi, and F. Soleymani, “A new Bernoulli matrix method for solving high-order linear and nonlinear Fredholm integro-differential equations with piecewise intervals,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 482–497, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. A. H. Bhrawy, M. M. Alghamdi, and T. M. Taha, “A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line,” Advances in Difference Equations, vol. 2012, article 179, 2012.
  35. E. Ishiwata and Y. Muroya, “Rational approximation method for delay differential equations with proportional delay,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 741–747, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. X. Chen and L. Wang, “The variational iteration method for solving a neutral functional-differential equation with proportional delays,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2696–2702, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. M. Heydari, G. B. Loghmani, and S. M. Hosseini, “Operational matrices of Chebyshev cardinal functions and their application for solving delay differential equations arising in electrodynamics with error estimation,” Applied Mathematical Modelling, vol. 37, no. 14-15, pp. 7789–7809, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  38. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  39. A. H. Bhrawy, “A Jacobi-Gauss-Lobatto collocation method for solving generalized Fitzhugh-Nagumo equation with time-dependent coefficients,” Applied Mathematics and Computation, vol. 222, pp. 255–264, 2013. View at Publisher · View at Google Scholar · View at MathSciNet